Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Completeness of quasi-filiform Lie algebras

Loading...
Thumbnail Image

Full text at PDC

Publication date

2013

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Taylor & Francis
Citations
Google Scholar

Citation

Almaraz Luengo, E. S., Ancochea Bermúdez, J. M. & García Vergonolle, L. «Completeness of Quasi-Filiform Lie Algebras». Linear and Multilinear Algebra, vol. 61, n.o 5, mayo de 2013, pp. 582-95. DOI.org (Crossref), https://doi.org/10.1080/03081087.2012.696250.
Almaraz Luengo, E. S., Ancochea Bermúdez, J. M. & García Vergnolle, L. «Completeness of Quasi-Filiform Lie Algebras». Linear and Multilinear Algebra, vol. 61, n.o 5, mayo de 2013, pp. 582-95. DOI.org (Crossref), https://doi.org/10.1080/03081087.2012.696250.

Abstract

It is proved that for any quasi-filiform of non-zero rank the solvable Lie algebra obtained by adjoining a maximal torus of outer derivations is complete. Further, for any positive integer m, it is shown that there exist solvable complete Lie algebras with the second ChevalleyEilenberg cohomology group of arbitrary dimension.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections